# SDR CA190605003

- Difficulty date: May 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 1,797 hours
- Engine: Cont IO240B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6533513A5
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION MAINTENANCE FOUND THE ENGINE DRIVEN FUEL PUMP SHOWING STAINS AT THE UNMETERED ADJUSTMENT SCREW. THERE WAS NO VISIBLE LEAKAGE BUT A BLUE STAIN WAS PRESENT. THE PUMP WAS REPLACED (TC# 20190605003)
